# SDR MWEA98650

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114273
- Condition: Cracked
- Location: Bs 945-965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR AT STA 962 LONGERON 16R WAS REMOVED AND FOUND TO BE CRACKED.  INSTALLED FILLER AND DOUBLER REPAIR OF FUSELAGE SKIN PANEL STA 945-96.
